View Single Post
Old 05-28-2009, 11:49 AM   #1
CarolinaMama's Avatar
CarolinaMama
Registered Users
sitesupporter
seller
 
Join Date: May 2008
Location: Huntersville, NC
Posts: 807
Calling all Reglan Mom's!!!!

A friend of mine alerted me to this study...
http://www.reglanlaw.net/
I think I am going to stop taking Reglan now. She has domperidon (sp?) that she is going to give me. We are almost to year, but I am still want my dd to give me the weaning signs before we stop. What do you mama's think? Is this new study enough for you to quit Reglan? I know it is is making me tired and giving me a bit of the blues. I worry what could be passed on to my dd as well. I hope I do not get any withdrawal symptoms...

This part got my attention..
http://www.drugs.com/reglan.html

"Do not take Reglan in larger amounts than recommended, or for longer than 3 months. High doses or long-term use of metoclopramide may cause tremors or other uncontrollable muscle movements, especially in older women. Stop using Reglan and call your doctor at once if you have tremors or uncontrolled muscle movements, fever, stiff muscles, confusion, sweating, fast or uneven heartbeats, rapid breathing, depressed mood, thoughts of suicide or hurting yourself, hallucinations, anxiety, agitation, seizure, or jaundice (yellowing of your skin or eyes)."
CarolinaMama is offline   Reply With Quote